Existence of solutions for nonlinear fractional three-point boundary value problems at resonance. (English) Zbl 1225.34013

Authors’ abstract: We discuss the existence of solutions for a three-point boundary value problem of fractional differential equations. Some uniqueness and existence results of solutions are established. Our results are based on the coincidence degree theory.


34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Agarwal, R.P., Lakshmikantham, V., Nieto, J.J.: On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. TMA 72, 2859–2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[2] Ahmad, B.: Existence of solutions for fractional differential equations of order q2,3] with anti-periodic boundary conditions. J. Appl. Math. Comput. (2009). doi: 10.1007/s12190-009-0328-4
[3] Ahmad, B.: Existence results for multi-point nonlinear boundary value problems of fractional differential equations. Mem. Differ. Equ. Math. Phys. 49, 83–94 (2010) · Zbl 1202.34015
[4] Ahmad, B., Nieto, J.J.: Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations. Abstr. Appl. Anal. 2009 (2009). Article ID 494720, 9 pages · Zbl 1186.34009
[5] Ahmad, B., Nieto, J.J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, 1838–1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[6] Babakhani, A., Gejji, V.D.: Existence of positive solutions of nonlinear fractional differential equations. J. Math. Anal. Appl. 278, 434–442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[7] Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. TMA 72, 916–924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[8] Bai, Z., Lü, H.: Positive solutions of boundary value problems of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[9] Chang, Y.K., Nieto, J.J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Model. 49, 605–609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[10] El-Sayed, A.M.A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear Anal. TMA 33, 181–186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[11] Hartley, T.T., Lorenzo, C.F., Qammer, H.K.: Chaos in fractional order Chuaps system. IEEE Trans. Circuits Syst. I: Fundam. Theory Appl. 42, 471–485 (1995)
[12] Kilbas, A.A., Marichev, O.I., Samko, S.G.: Fractional Integral and Derivatives (Theory and Applications). Gordon and Breach, New York (1993) · Zbl 0818.26003
[13] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[14] Kosmatov, N.: A multi-point boundary value problem with two critical conditions. Nonlinear Anal. TMA 65, 622–633 (2006) · Zbl 1121.34023 · doi:10.1016/j.na.2005.09.042
[15] Lakshmikantham, V., Leela, S.: Nagumo-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 2886–2889 (2009) · Zbl 1177.34003 · doi:10.1016/j.na.2009.01.169
[16] Lakshmikantham, V., Leela, S.: A Krasnoselskii-Krein-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 3421–3424 (2009) · Zbl 1177.34004 · doi:10.1016/j.na.2009.02.008
[17] Lakshmikantham, V., Vatsala, A.S.: Theory of fractional differential inequalities and applications. Commun. Appl. Anal. 11, 395–402 (2007) · Zbl 1159.34006
[18] Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. TMA 69, 2677–2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[19] Lakshmikantham, V., Vatsala, A.S.: General uniqueness and monotone iterative technique for fractional differential equations. Appl. Math. Lett. 21, 828–834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[20] Lakshmikantham, V., Leela, S., Vasundhara Devi, J.: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009) · Zbl 1188.37002
[21] Mawhin, J.: Topological degree and boundary value problems for nonlinear differential equations. In: Fitzpatrick, P.M., Martelli, M., Mawhin, J., Nussbaum, R. (eds.) Topological Methods for Ordinary Differential Equations. Lecture Notes in Mathematics, vol. 1537, pp. 74–142. Springer, Berlin (1991) · Zbl 0798.34025
[22] Miller, K.S.: Fractional differential equations. J. Fractional Calc. 3, 49–57 (1993) · Zbl 0781.34006
[23] N’Guerekata, G.M.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70, 1873–1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[24] Nigmatullin, R.R.: The realization of the generalized transfer equation in a medium with fractal geometry. Phys. Status Solidi B 72, 133–425 (1986)
[25] Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22, 64–69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[26] Tian, Y., Bai, Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59, 2601–2609 (2010) · Zbl 1193.34007 · doi:10.1016/j.camwa.2010.01.028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.